# SDR USAA2011092200002

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,652 hours, 49,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LT SIDE, AFT OF WING TO BODY FAIRING, EMERGENCY LIGHT LENS IS DIRTY.  MAINTENANCE CLEANED LT SIDE AFT EMERGENCY LIGHT LENS.
